# SDR SWIA2021080260005

- Difficulty date: May 23, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 321-338
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON ATTACHING ANGLES (3 EA.) COMMON TO SERVICE DOOR THRESHOLD BRACKETS AND SILL ANGLE AT FS321, FS329 AND FS338.     (C-CHECK RO 7/28/2021)    REMOVED AND REPLACED 3 EA. ATTACHING ANGLES P/N SH670-31982-1 COMMON TO SERVICE DOOR THRESHOLD BRACKETS AND SILL ANGLE AT FS321, FS329 AND FS338. REF. CRJ900 SRM 51-42-06-001-001-A01
